World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Spring Sale: Get 35% off with a min. purchase of 2 titles. Use code SPRING35. Valid till 31st Mar 2025.

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.

CORRECTION TO "ON THE ALGEBRAICITY OF CERTAIN RINGED SPACES"

    American Journal of Mathematics, 101 (1979), 364–379.

    https://doi.org/10.1142/9789812776921_0035Cited by:0 (Source: Crossref)
    Abstract:

    There are several mistakes in the section III of our paper which make the proof of Lemma 4 given there almost unintelligible. The basic ideas of the proof are sound, but in the process of formulating them in abstract general terms we unfortunately made some mistakes. We take this opportunity not only to correct these mistakes but also to add a few remarks which we hope will improve the exposition…